# SDR AALA20030679

- Difficulty date: June 22, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHTS FROM SEAT ROW 18 THROUGH 21 INOPERATIVE.  CLEANED CEILING EMERGENCY EXIT LIGHTS BATTERY CONTACTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
